# SDR SWIA200312562

- Difficulty date: October 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 11,210 hours, 10,128 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH APPROX 2 MIN AFTER SELECTING FLAPS 45 A FLIGHT SPOILERS CAUTION MESSAGE IS DISPLAYED.  REMOVED AND REPLACED INBOARD PCU OF LEFT FLIGHT SPOILER.  OPS AND LEAK CHECK GOOD.  S/N OFF 4719.
